×

zbMATH — the first resource for mathematics

Existence of chaos in control systems with delayed feedback. (English) Zbl 0477.93040

MSC:
93C30 Control/observation systems governed by functional relations other than differential equations (such as hybrid and switching systems)
34K25 Asymptotic theory of functional-differential equations
58K35 Catastrophe theory
37C75 Stability theory for smooth dynamical systems
37G99 Local and nonlocal bifurcation theory for dynamical systems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chow, S.N, Existence of periodic solutions of autonomous functional differential equations, J. diff. eqs., 15, 350-378, (1974) · Zbl 0295.34055
[2] Coleman, B.D; Renninger, G.H, Theory of delayed lateral inhibition in the compound eye of limulus, (), 2887-2891 · Zbl 0293.92003
[3] Glass, L; Mackey, M.C, Pathological conditions resulting from instabilities in physiological control systems, Ann. N.Y. acad. sci., 316, 214-235, (1979) · Zbl 0427.92004
[4] Hadeler, K.P; Tomiuk, J, Periodic solutions of difference-differential equations, Arch. rat. mech. anal., 65, 87-95, (1977) · Zbl 0426.34058
[5] an der Heiden, U; Mackey, M.C; Walther, H.-O, Complex oscillations in a simple deterministic neuronal network, () · Zbl 0456.92011
[6] Kaplan, J.L; Yorke, J.A, On the stability of a periodic solution of a differential delay equation, SIAM J. math. anal., 6, 268, (1975) · Zbl 0241.34080
[7] Lasota, A; Wazewska-Czyzewska, M, Matematyczne problemy dynamiki ukladu krwinek czerwonych, Mat. stosowana, 6, 23-40, (1976)
[8] Lasota, A, Ergodic problems in biology, Asterisque, 50, 239-250, (1977)
[9] Li, T.Y; Yorke, J.A, Period three implies chaos, Amer. math. monthly, 82, 985-992, (1975) · Zbl 0351.92021
[10] Mackey, M.C; Glass, L, Oscillation and chaos in physiological control systems, Science, 197, 287-289, (1977) · Zbl 1383.92036
[11] Mackey, M.C, A unified hypothesis for the origin of aplastic anemia and periodic haematopoiesis, Blood, 51, 941-956, (1978)
[12] Marotto, F.M, Snap-back repellers imply chaos in \(R\)^n, J. math. anal. appl., 63, 199-223, (1978) · Zbl 0381.58004
[13] Walther, H.-O, Homoclinic solution and chaos in ẋ(t) = ƒ(x(t − 1)), Nonlinear anal., 5, 775-788, (1981) · Zbl 0459.34040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.